# SDR SWAA2020112432222

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA CABIN WALK R-2 AND L-2 DOORS ESCAPE SLIDE SKIRT TOUCHING SCUFF PLATE WHEN CLOSING.  REPOSITION R2 AND L2 DOOR SLIDE SKIRT, AS PER MNT 725-61-0 AND AMM 25-66-01-400-801 WITHOUT DISTUBE THE SLIDE COMPARTMENT.
